A componentwise localization principle and componentwise equiconvergence with a trigonometric series for expansions in root vectors of the Schrödinger operator with a matrix potential
Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 539-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_3_a5,
author = {V. A. Il'in},
title = {A componentwise localization principle and componentwise equiconvergence with a trigonometric series for expansions in root vectors of the {Schr\"odinger} operator with a matrix potential},
journal = {Doklady Akademii Nauk},
pages = {539--542},
year = {1991},
volume = {319},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a5/}
}
TY - JOUR AU - V. A. Il'in TI - A componentwise localization principle and componentwise equiconvergence with a trigonometric series for expansions in root vectors of the Schrödinger operator with a matrix potential JO - Doklady Akademii Nauk PY - 1991 SP - 539 EP - 542 VL - 319 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a5/ LA - ru ID - DAN_1991_319_3_a5 ER -
%0 Journal Article %A V. A. Il'in %T A componentwise localization principle and componentwise equiconvergence with a trigonometric series for expansions in root vectors of the Schrödinger operator with a matrix potential %J Doklady Akademii Nauk %D 1991 %P 539-542 %V 319 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a5/ %G ru %F DAN_1991_319_3_a5
V. A. Il'in. A componentwise localization principle and componentwise equiconvergence with a trigonometric series for expansions in root vectors of the Schrödinger operator with a matrix potential. Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 539-542. http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a5/